# SDR FDEA201407141769

- Difficulty date: July 14, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51372
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1585 RBL 24.75 SEAT TRACK OTBD FLANGE FOUND ONE EACH ELONGATED HOLE.  R & R BY NEW FABRICATED SEAT TRACK IAW DWG 146N5120 SHT 30 REV.  NEW SEAT TRACK FABRICATED IAW DWG 146N5137 SHT 2 REV.  REPAIR CLASSIFIED AS MAJOR.
